If you need an accessible version of this item please contact JSTOR User Support

The General Topological Theorem of Duality for Closed Sets

L. Pontrjagin
Annals of Mathematics
Second Series, Vol. 35, No. 4 (Oct., 1934), pp. 904-914
Published by: Annals of Mathematics
DOI: 10.2307/1968501
Stable URL: http://www.jstor.org/stable/1968501
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The General Topological Theorem of Duality for Closed Sets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
904
    904
  • Thumbnail: Page 
905
    905
  • Thumbnail: Page 
906
    906
  • Thumbnail: Page 
907
    907
  • Thumbnail: Page 
908
    908
  • Thumbnail: Page 
909
    909
  • Thumbnail: Page 
910
    910
  • Thumbnail: Page 
911
    911
  • Thumbnail: Page 
912
    912
  • Thumbnail: Page 
913
    913
  • Thumbnail: Page 
914
    914